Journal article icon

Journal article

Random walks on stochastic temporal networks

Abstract:

In the study of dynamical processes on networks, there has been intense focus on network structure-i.e., the arrangement of edges and their associated weights-but the effects of the temporal patterns of edges remains poorly understood. In this chapter, we develop a mathematical framework for random walks on temporal networks using an approach that provides a compromise between abstract but unrealistic models and data-driven but non-mathematical approaches. To do this, we introduce a stochasti...

Expand abstract

Actions


Access Document


Authors


Journal:
Understanding Complex Systems
Pages:
295-313
Publication date:
2013-01-01
DOI:
EISSN:
1860-0840
ISSN:
1860-0832
URN:
uuid:7f332677-1491-4232-a9cd-a0d709268006
Source identifiers:
429723
Local pid:
pubs:429723
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP